# SDR CA020603004

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,793 hours
- Engine: Pwa CWASP
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Case
- Part number: 519587
- Condition: Stripped
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT CREW OBSERVED OIL LEAKING FROM LT ENGINE AND INITIATED A PRECAUTIONARY ENGINE SHUTDOWN.  AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOSE CASE PLUG THREADS HAD STRIPPED IN CASE. NOSE CASE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
